A Bayesian approach to disease gene location using allelic association.

Denham, MC; Whittaker, JC; (2003) A Bayesian approach to disease gene location using allelic association. Biostatistics (Oxford, England), 4 (3). pp. 399-409. ISSN 1465-4644 DOI: https://doi.org/10.1093/biostatistics/4.3.399

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/biostatistics/4.3.399

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar